# SDR DU4R2006287

- Difficulty date: March 1, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AS STA 1440 , S-26L IS BENT.  CUT OUT BENT PORTION.  FABRICATED AND INSTALLED FRAME SECTION REPAIR 10.5 X 2.5 INCHES FROM 7075-T6 .063 AND CLIP P/N 3.30 X 1.75 INCHES FROM BAC1518-769 IAW B757 SRM 51-70-11, 51-20-01 AND 51-40-02.
